# SDR 000187

- Difficulty date: August 6, 2002
- Submitted: August 8, 2002
- Operation: Air carrier
- Aircraft: N277
- Make and model: Emb EMB-145
- Aircraft time: 4,452 hours, 3,243 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO DOOR SHOWS OPEN ON EICAS. NO LOSS OF PRESSURIZATION.  CLEANED CARGO DOOR SWITCHES.
